# SDR AALA202202259056

- Difficulty date: February 7, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON WEB LOCATED BETWEEN 987 TO 992, RIGHT BUTT LINE 30.5 TO 34. INSTALLED DOUBLER REPAIR PER EA 334023.
